Facebook Pixel
EmpowHER Guest

Am I pregnant

By Anonymous February 18, 2012 - 5:55am
Rate This

Hi Everyone. I'm a17 year old woman. I was just put on Loestrin 24 two months ago, when I became severely depressed, this has happened several times before with other contraceptives, so I did what I normally do ( and what my doctor advises) and imidiately stop taking it. After I stopped taking the pill, I normally get my period... but this time, I only got two days of very light bleeding. I didn't think much of it! But now a week later, I am extremely bloated, have very swollen breasts and by swollen I mean growing a lot larger, cramping, and constipation. Due to the fact that I had stopped taking my pill about three fourths of the way through the pack, my period would be due around this time. My partner never came inside of me without a condom, although a few times WHILE I WAS ON THE PILL, we did have sex w/out condom. Am I pregnant?

Add a Comment1 Comments

EmpowHER Guest

Hi Anonmous,

There is certainly a possibility of pregnancy although the symptoms you explain sound more like your bodies reaction to stopping the pills. Your hormones can be just trying to return to normal. However, taking a pregnancy test will also help answer your question.

Good luck,


February 18, 2012 - 9:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.